# SDR 04FDEA00767

- Difficulty date: March 29, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 67,131 hours, 27,040 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB109825
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 8-5710-73891 WINGS - REWORK OF GOUGES IN WING LEADING EDGE RIB ARB1098-25.  COMPLIED WITH EA 8-5710-73891 WINGS - REWORK OF GOUGES IN WING LEADING EDGE RIB ARB1098.25.
